Header

UZH-Logo

Maintenance Infos

A Supergeometric Approach to Poisson Reduction


Cattaneo, A S; Zambon, M (2013). A Supergeometric Approach to Poisson Reduction. Communications in Mathematical Physics, 318(3):675-716.

Abstract

This work introduces a unified approach to the reduction of Poisson manifolds using their description by graded symplectic manifolds. This yields a generalization of the classical Poisson reduction by distributions and allows one to construct actions of strict Lie 2-groups and to describe the corresponding reductions.

Abstract

This work introduces a unified approach to the reduction of Poisson manifolds using their description by graded symplectic manifolds. This yields a generalization of the classical Poisson reduction by distributions and allows one to construct actions of strict Lie 2-groups and to describe the corresponding reductions.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

63 downloads since deposited on 15 Mar 2013
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:15 Mar 2013 13:56
Last Modified:07 Dec 2017 20:40
Publisher:Springer
ISSN:0010-3616
Publisher DOI:https://doi.org/10.1007/s00220-013-1664-7

Download

Download PDF  'A Supergeometric Approach to Poisson Reduction'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 556kB